# SDR IPXA10558696

- Difficulty date: February 18, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Chafed
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT MLG TRUNNION DOOR ATTACH BEAM CHAFED ON AFT END (MARKED).  REPAIRED RT MLG TRUNNION DOOR ATTACH BEAM IAW ER NR 10-1651.
